# SDR 96ZZZX3199

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4170R
- Make and model: Piper PA-32-300
- Aircraft serial: 3240502
- Engine: Lyc IO540K1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Rings Worn
- Location: Nr 3 Cylinder
- Part time: 4,065 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SPARK PLUG FOWLED WITH OIL.  REMOVED CYLINDER ASSY AND FOUND UPPER FACE OF RINGS KNIFE EDGED.  REMOVED AND REPLACED CYLINDER ASSY.
